Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 112, NWS Twin Cities, MN

July 14, 2010Barron County, Polk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 2:23 PM CDT for Barron County, Polk County, Wisconsin. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2010, 2:23 PM CDT (19:23 UTC)
Expired
Jul 14, 2010, 3:30 PM CDT
In force
67 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Barron County, WI, Polk County, WI

The radar

The Minneapolis radar (KMPX), 144 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 9:00 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2915 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS53 KMPX 141923
SVRMPX
WIC005-095-142030-
/O.NEW.KMPX.SV.W.0112.100714T1923Z-100714T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN NORTHWEST WISCONSIN...
  BARRON COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 330 PM CDT

* AT 222 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS
  LOCATED 7 MILES WEST OF MCKINLEY...OR ABOUT 10 MILES NORTHEAST OF
  BALSAM LAKE...AND MOVING EAST AT 30 MPH.  PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  RICE LAKE...
  CLAM FALLS...
  TURTLE LAKE...
  MCKINLEY...
  COMSTOCK...
  CUMBERLAND...
  BARRONETT...
  BARRON...
  CAMERON...
  HAUGEN...
  CANTON...
  BRILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4534 9155 4531 9271 4572 9238 4574 9216
      4565 9215 4565 9154
TIME...MOT...LOC 1923Z 259DEG 25KT 4556 9231
WIND...HAIL 65MPH 0.75IN

$$
1 follow-up statement
993 
WWUS53 KMPX 142020
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT WED JUL 14 2010

WIC095-142030-
/O.CAN.KMPX.SV.W.0112.000000T0000Z-100714T2030Z/
POLK WI-
320 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 4564 9177 4565 9154 4534 9155 4533 9186
      4533 9202
TIME...MOT...LOC 2020Z 280DEG 55KT 4542 9167

$$

WIC005-142030-
/O.CON.KMPX.SV.W.0112.000000T0000Z-100714T2030Z/
BARRON WI-
320 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BARRON COUNTY UNTIL 330 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR CAMERON...OR NEAR RICE LAKE...MOVING
EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUMNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4564 9177 4565 9154 4534 9155 4533 9186
      4533 9202
TIME...MOT...LOC 2020Z 280DEG 55KT 4542 9167
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:34 PM CDT, 49 minutes earlier.

Area forecast discussion, Jul 14, 1:34 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 PM CDT WED JUL 14 2010

.UPDATE...

18Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...

SIGNIFICANT SEVERE WEATHER EVENT WILL LIKELY UNFOLD ACROSS THE FA
TODAY AS A LOW PRESSURE SYSTEM AND COLD FRONT PUSH THROUGH DURING
THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS CONTINUE TO MOVE
ACROSS EASTERN ND EARLY THIS MORNING NEAR THE NOSE OF THE LOW
LEVEL JET AND JUST NORTH OF +12 DEG C AT 700 MB. INDICATIONS ARE
FOR THE COMPLEX TO CONTINUE TO DRIVE EAST THIS MORNING...HOPEFULLY
PASSING JUST NORTH OF OUR MN CWA AS THE CAP BUILDS NORTHWARD. HOWEVER...
MORE STORMS WILL LIKELY DEVELOP ALONG THE COLD FRONT DURING THE
MORNING ACROSS SD AND REACH INTO WEST CENTRAL MN WITH SEVERE
STORMS LIKELY.

COMPLICATING MATTER TODAY ARE DEW POINTS FORECAST INTO THE MIDDLE
TO UPPER 70S ACROSS SOUTHERN AND EASTERN MN AND WEST CENTRAL WI.
THESE DEW POINTS ARE ALREADY INTO SD/NE AND WESTERN IA. COUPLE
THAT WITH HIGHS REACHING AROUND 90 TO THE LOWER 90S RESULTS IN
HEAT INDICES FROM 100 TO 105 DEGREES ACROSS SOUTH CENTRAL MN
THROUGH THE TWIN CITIES AND PORTIONS OF WEST CENTRAL WI. THESE
AREAS SHOULD NOT SEE CONVECTION UNTIL MID TO LATE AFTERNOON...SO
THIS RESULTED IN A HEAT ADVISORY BEING ISSUED. IT WILL BE VERY
UNCOMFORTABLE THIS AFTERNOON WITH THE UPPER 70S DEW POINTS. THE
HEAT ADVISORY RUNS FROM NOON UNTIL 6 PM.

BIGGEST CONCERN FOR THE DAY IS THE POTENTIAL FOR TORNADOES HERE
IN THE TWIN CITIES AS WELL AS POINTS EAST AND SOUTH. AS WE GET
CLOSER TO THE EVENT...MODEL SOLUTIONS ARE SUGGESTING THAT THE
INITIAL LOW CURRENTLY OVER SD WILL LIFT INTO NORTHERN MN TODAY
WHILE ANOTHER LOW DEVELOPS ALONG THE FRONT BY 21Z OVER THE
TWIN CITIES. THIS SECOND LOW WILL BE ACCOMPANIED BY SURFACE TO
3KM CAPE AOA 200 J/KG...ALONG WITH TREMENDOUS SHEAR. LOCAL
TORNADO PROBABILITIES SKYROCKET ACROSS THE TWIN CITIES METRO AREA
BY 21Z. THE HRRR IS CATCHING ON TO HAVING A SUPERCELL NEAR THE
SOUTHWEST METRO IN THE 20-21Z TIME FRAME. HENCE...A VERY DANGEROUS
AFTERNOON/EVENING IS SETTING UP AS STORMS EXPLODE OVERHEAD AND TO
THE SOUTH. THESE WILL PUSH ACROSS THE WI CWA AND SE MN THROUGH
EARLY EVENING WITH PRECIP MAINLY OVER BY 06Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE DAY/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY AFTERNOON/SATURDAY
NIGHT COULD BRING ANOTHER CHANCE OF SEVERE WEATHER.

&&

.AVIATION.../18Z TAF ISSUANCE/

VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN IS THE AMOUNT OF CLEARING
IN SOUTH CENTRAL MINNESOTA...KMSP SOUTH AND EAST AND IF THE
CLEARING INCREASES TOWARD THE EAST AND HOW MUCH MORE
DESTABILIZATION OCCURS AND ASSOCIATED CONVECTION AND SEVERITY. ACTIVITY
HAS BEEN GOING IN WISCONSIN NORTH AND EAST OF KRNH AND KEAU.
SCATTERED SHOWERS AND THUNDERSTORMS ELSEWHERE...NORTH OF A WARM
FRONT ASSOCIATED WITH A LOW THAT IS LOCATED ON THE SD MN BORDER
AND MOVING EAST. THE WARM FRONT EXTENDS FROM THE LOW EAST TOWARD
SOUTHWEST WISCONSIN. 18Z MPX SOUNDING SHOWS STRONG CAP STILL IN
PLACE AND RADAR IMAGERY..LACK OF WIDESPREAD SIGNIFICANT ECHOS SUPPORTS
THAT. THAT CAP COUPLED WITH THE SHOWER ACTIVITY MOVING INTO SOUTH
CENTRAL MINNESOTA IS BIT TROUBLING...IN TERMS OF WIDESPREAD SEVERE
THUNDERSTORMS DEVELOPING FROM KMSP WEST WARD. HRRR SOLUTIONS...WHICH
HAVE BEEN PRETTY CONSISTENT WITH DEVELOPING CONVECTION AROUND 19-20Z
BTWN KRWF AND KMSP. WHEN THUNDERSTORMS DO DEVELOP...CAPE...INSTABILITY IN THE
3000-5000 J/KG RANGE WILL RESULT IN EXPLOSIVE GROWTH IN
THUNDERSTORMS...WHICH WILL LIKELY QUICKLY BE SEVERE. THIS WILL
NEED TO MONITORED VERY CLOSELY THROUGH THE AFTERNOON AS
SIGNIFICANT IMPACTS ARE POSSIBLE AT KMSP/KRNH/KEAU. FRONT WILL CLEAR
KEAU BY 04-5Z...WHEN ALL TSRA SHOULD BE DONE.

KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD STILL REMAINS HIGH AT THIS POINT...BASED ON
FORECASTS FROM SEVERAL RUNS OF THE RUC NOW SHOWING THE CAP
BREAKING AT MSP AROUND 21Z. HARD TO SAY AT THIS POINT IF THE FIELD
WILL TAKE A DIRECT HIT...BUT DENSE COVERAGE OF TSRA EXPECTED
AROUND THE TWIN CITIES WILL LIKELY CREATE HAVOC IN SOME OF THE
DEPARTURE/ARRIVAL GATES. ONCE THIS ACTIVITY MOVES THROUGH...WILL
HAVE VERY QUIET WEATHER TO END THE TAF AS WINDS TURN TO THE WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-
     MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-
     WASHINGTON-WATONWAN.

WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR CHIPPEWA-DUNN-EAU
     CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

RAH/DRL
Hazardous weather outlook, Jul 14, 11:55 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1155 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS MUCH OF THE
OUTLOOK AREA INTO THIS EVENING AS A LOW PRESSURE SYSTEM AND COLD
FRONT MOVE THROUGH. THE AIRMASS WILL CONTINUE TO DESTABILIZE THIS
AFTERNOON AS AN AREA OF CLEARING MOVES INTO SOUTHERN MINNESOTA
TOWARD THE TWIN CITIES INTO WESTERN WISCONSIN AND TEMPERATURES RISE
INTO THE MID 80S TO AROUND 90. AS A RESULT THUNDERSTORM ACTIVITY IS
EXPECT TO INCREASE IN COVERAGE AND INTENSITY EARLY THIS AFTERNOON
WITH SEVERE THUNDERSTORMS EXPECTED TO REDEVELOP IN EASTERN AND
SOUTHERN MINNESOTA THIS AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN
DURING THE LATE AFTERNOON AND EVENING HOURS.  VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE
STORMS THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORM AND
TORNADO POTENTIAL FOR THIS AFTERNOON AND EVENING RIVALS WHAT WE SAW
ON JUNE 17 2010 ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY
IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH
CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH
TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE
MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105
DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY
TONIGHT.

DRL

In the hours before

Local storm report, Jul 14, 12:21 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     3 N BOYCEVILLE          45.09N 92.04W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            LARGE OAK TREE BRANCH DOWNED. REPORTED BY COCORAHS
            OBSERVER.

&&

MKM
Local storm report, Jul 14, 12:28 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1228 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     HAIL             1 W MILTONA             46.04N 95.31W
07/14/2010  M1.00 INCH       DOUGLAS            MN   TRAINED SPOTTER

0732 AM     HAIL             4 NNE OSAKIS            45.92N 95.12W
07/14/2010  M1.25 INCH       TODD               MN   PUBLIC

            TODD COUNTY 911 CENTER HAD A REPORT OF LARGER THAN
            QUARTER SIZE HAIL ON THE NORTH END OF LAKE OSAKIS.

0741 AM     HAIL             5 W LONG PRAIRIE        45.98N 94.97W
07/14/2010  M1.00 INCH       TODD               MN   FIRE DEPT/RESCUE

0750 AM     HAIL             1 S LONG PRAIRIE        45.97N 94.86W
07/14/2010  M1.00 INCH       TODD               MN   TRAINED SPOTTER

            SOME HAIL A LITTLE LARGER THAN QUARTERS

0802 AM     HAIL             10 E LONG PRAIRIE       45.98N 94.65W
07/14/2010  M1.75 INCH       TODD               MN   LAW ENFORCEMENT

1040 AM     HAIL             NNE MCKINLEY            45.57N 92.18W
07/14/2010  M0.75 INCH       POLK               WI   TRAINED SPOTTER

1045 AM     HAIL             3 SE MCKINLEY           45.54N 92.13W
07/14/2010  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            TIME WAS ESTIMATED

1045 AM     HAIL             HAUGEN                  45.61N 91.78W
07/14/2010  M0.75 INCH       BARRON             WI   TRAINED SPOTTER

            ALSO LARGE TREE BRANCH DOWN AND HEAVY RAIN WITH DITCHES
            FLOODING

1050 AM     TSTM WND DMG     2 W CUMBERLAND          45.54N 92.06W
07/14/2010                   BARRON             WI   PUBLIC

            REPORTED BY COMMUNITY CENTER. TREE DOWN BLOCKING BOTH
            LANES OF HWY 48 TWO MILES WEST OF CUMBERLAND.

1050 AM     HAIL             2 W CUMBERLAND          45.54N 92.06W
07/14/2010  E1.00 INCH       BARRON             WI   PUBLIC

            REPORTED AT COMMUNITY CENTER.

1050 AM     HAIL             3 W CUMBERLAND          45.54N 92.09W
07/14/2010  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

1059 AM     TSTM WND DMG     2 WNW HAMMOND           44.98N 92.47W
07/14/2010                   ST. CROIX          WI   PUBLIC

            RELAYED VIA 911 DISPATCH. PUBLIC REPORTED GARAGE
            DESTROYED AND ROOF TAKEN OFF HOUSE ON 86TH AVE 2 MILES
            WNW OF HAMMOND. OTHER REPORTS OF TREES DOWN AT
            INTERSECTION OF 160TH AND HWY 12.

1145 AM     TSTM WND DMG     3 N BOYCEVILLE          45.09N 92.04W
07/14/2010                   DUNN               WI   TRAINED SPOTTER

            LARGE OAK TREE BRANCH DOWNED. REPORTED BY COCORAHS
            OBSERVER.

1206 PM     FLOOD            RICE LAKE               45.50N 91.74W
07/14/2010                   BARRON             WI   TRAINED SPOTTER

            WATER 1 FT DEEP AT INTERSECTION OF KNAP AVE AND LINDEN
            AVE.

&&

MKM
Local storm report, Jul 14, 12:53 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             CADOTT                  44.95N 91.15W
07/14/2010  M0.75 INCH       CHIPPEWA           WI   TRAINED SPOTTER

&&

MKM
Special weather statement, Jul 14, 1:13 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 PM CDT WED JUL 14 2010

MNZ052-053-061-WIZ014-141900-
ANOKA-CHISAGO-ISANTI-POLK-
113 PM CDT WED JUL 14 2010

AT 113 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF BODUM. THIS STORM WAS MOVING EAST
AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STACY.
  NORTH BRANCH.
  BRANCH.
  CENTER CITY.
  SHAFER.
  OSCEOLA.
  INTERSTATE 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4565 9287 4565 9254 4530 9255 4530 9301
      4528 9302 4527 9327 4563 9321 4570 9286
TIME...MOT...LOC 1813Z 254DEG 31KT 4546 9307
Local storm report, Jul 14, 1:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     TSTM WND DMG     HAMMOND                 44.97N 92.44W
07/14/2010                   ST. CROIX          WI   EMERGENCY MNGR

            30 REPORTS OF WIND DAMAGE BETWEEN CO RD TT AND HWY 12.
            TWO HOMES WERE DAMAGED...ONE WITH MAJOR DAMAGE AND ONE
            WITH MINOR DAMAGE.

&&

MKM
Special weather statement, Jul 14, 2:10 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
210 PM CDT WED JUL 14 2010

WIZ014>016-023>028-142015-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX-
210 PM CDT WED JUL 14 2010

...TORNADO WATCH UNTIL 4 PM CDT...
...STRONG THUNDERSTORMS CONTINUE TO RAPIDLY DEVELOP ACROSS
WESTERN WISCONSIN...

STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WEST CENTRAL
WISCONSIN THROUGH THE AFTERNOON.  AT 215 PM RADAR SHOWED STRONG
THUNDERSTORMS MOVING ACROSS THE ST. CROIX RIVER INTO POLK...
ST. CROIX AND PIECE COUNTIES.  THESE STORMS WERE MOVING NORTHEAST AT
30 TO 40 MPH.  WIND GUSTS TO 50 MPH AND HAIL ARE POSSIBLE FROM THESE
STORMS.  OTHER STRONG STORMS WERE LOCATED FARTHER EAST FROM
LADYSMITH TO NEAR MENOMONIE.  KEEP AWARE OF RAPIDLY CHANGING
WEATHER CONDITIONS AND POSSIBLE WARNINGS.

BAP

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:12 AM CDTHeat AdvisoryMPXChippewa, Dunn, Eau Claire, Pepin, Pierce, Saint Croix15 hr
Jul 14, 9:49 AM CDTSpecial Weather StatementMPXPolk41 min
Jul 14, 10:23 AM CDTSevere Thunderstorm WarningMPXBarron, Polk52 min
Jul 14, 10:42 AM CDTTornado WarningMPXBarron, Polk33 min
Jul 14, 11:10 AM CDTSevere Thunderstorm WarningMPXBarron, Rusk65 min
Jul 14, 11:18 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn57 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk63 min
Jul 14, 1:37 PM CDTAreal Flood AdvisoryMPXBarron, Polk3 hr
Jul 14, 1:43 PM CDTSevere Thunderstorm WarningMPXPolk47 min
Jul 14, 2:33 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix44 min
Jul 14, 2:46 PM CDTTornado WarningMPXDunn, Pierce, Saint Croix44 min
Jul 14, 2:55 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce65 min
Jul 14, 3:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin63 min
Jul 14, 3:52 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.